# SDR SWAA2016010747784

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 47,925 hours, 27,708 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33016
- Part serial: D01158
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LG LEVER WOULD NOT MOVE UP AFTER TAKEOFF.  NO WARNING HORN SOUND.  R & R LG CONTROL LEVER MODULE IAW MM.
